# SDR UPS06546448

- Difficulty date: March 15, 2006
- Submitted: March 29, 2006
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR DIFFICULT TO OPEN/CLOSE.  FOUND DOOR FWD LOWER CAM BEARING WORN.  REMOVED AND REPLACED CAM BEARING IAW MM 52-12-00-5.
